My last period ended nov.28th 2015, on the 29th my boyfriend and I had protected sex. However during that session there was a moment we didn't use a condom, my bf pulled out & didnt cum. Just to be on the safe side& because I was paranoid I took a plan b pill on the 30th. Then on dec. 5th, I began bleeding ( I know it was a side effect of the pill) it only lasted 4 days ending on the 8th. Then on dec.11, my bf & I were intimate again, with the same situation happening again. Protection the majority of the session with a quick moment of no protection. Again he didn't cum, seeing how it was only literally for a second. Since then I haven't had my period, I believe it will come its usual time being the end of the month? But I just want to know do I have anything to worry about or am I just highly paranoid??? P.s. I have had not one pregnancy symptom, I just believe I'm stressing myself out which can also be a reason why my period is late.
Yes, that can happen with Plan B, Everyone is different, & some women find it knocks their cycle out for a month or two.
However, when you had unprotected sex on the 11th, that is likely around the time you'd have been ovulating, & as it's possible to become pregnant from pre-ejacualte, you might want to do a pregnancy test, to put your mind at rest.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Aug 2018 • 27 answers
Updated 18 Jul 2016 • 1 answer
Updated 26 Oct 2016 • 1 answer
Updated 6 Aug 2018 • 1 answer
Updated 17 Jun 2018 • 2 answers